# SDR CALA2013100491726

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 71,062 hours, 9,921 cycles
- Engine: Pwa PW40903
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Worn
- Location: Service Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADP SVC PANEL LE NOT FLUSH WITH PANEL CLOSED.  AFTER WORN LATCHES & STRIKERS REPLACED ADJUSTED.
